# SDR SWIA200718029

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 30,247 hours, 43,325 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Part serial: 487
- Condition: Smoke
- Part time: 5,277 hours, 7,636 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR CAUSES PACKS TO SMOKE.  REPLACED LEFT GROUND COOLING FAN.  OPERATIONAL CHECKS GOOD.
